# SDR SWAA2024051573607

- Difficulty date: April 11, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 55,821 hours, 28,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRAP LOCATED BS 787 SIDEWALL AREA AT AFT CARGO COMPARTMENT 2024-259031<[01] REPLACED STRAP LOCATED BS 787 SIDEWALL AREA AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G TAKE MEASURE ARE: 0.731? TOOL USED DIGITAL CALIPER P/N: 500-196-30 S/N: A20231600 DUE DATE: 03-OCT-24.;[02] CORRECTIVE ACTION CERTIFIED
